# SDR CIEA201100001

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N2164L
- Make and model: Beech F90
- Aircraft serial: LA79
- Aircraft time: 4,906 hours, 4,813 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER NOTED THAT THE RT AFT CABIN TEARDROP WINDOW WAS CRACKED.  REMOVED RT AFT BAGGAGE COMPARTMENT WINDOW PN: 101-440042-4, UNREADABLE AND INSTALLED NEW RT AFT BAGGAGE COMPARTMENT WINDOW PN: PAS101-440042-4, SN: 13466 IAW MM, CHAP 52-20-00.  WINDOW SEAL PN101-384246-5 WAS RECEIVED IN NEW CONDITON AND WAS FOUND MANUFACTURED INCORRECTLY (TWISTED).  NEW SEAL WAS ORDERED FROM A DIFFERENT VENDOR, SAME PN AND WAS RECEIVED WITH NO MFG DEFECTS NOTED.
